Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Currrent Issue: Volume 6, Number 4, 2018

Open AccessArticle
First-order Boundedly Solvable Singular Differential Operators
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 111-115. DOI: 10.12691/tjant-6-4-1
Pub. Date: July 16, 2018Views: 1345Downloads: 993
Open AccessArticle
Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 116-119. DOI: 10.12691/tjant-6-4-2
Pub. Date: September 17, 2018Views: 520Downloads: 363
Open AccessArticle
On the p-adic Gamma Function and Changhee Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 120-123. DOI: 10.12691/tjant-6-4-3
Pub. Date: October 16, 2018Views: 312Downloads: 220
Open AccessArticle
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 124-126. DOI: 10.12691/tjant-6-4-4
Pub. Date: November 12, 2018Views: 14Downloads: 4